Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Pain Reliever and Fever Reducer (NSAID), 24 Count

  • $6.99
    Unit price per 
Shipping calculated at checkout.


  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin
  • NSAID: Chewable tablets are a convenient choice for today’s on-the-go families No dosing container or water is needed Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug
  • MADE FOR CHILDREN: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11 This product is gluten free and preservative free
  • LASTS UP TO 8 HOURS: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose Orange flavor is a child-pleasing favorite to help the medicine go down
  • PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches

Compare to Children’s Motrin active ingredient. Amazon Basic Care Children’s Ibuprofen Chewable Tablets, 100 mg, Orange Flavor active ingredient is ibuprofen 100 mg, a pain reliever and fever reducer for children ages 2 to 11. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.